# SDR COM20351

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC699
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LT PROPELLER LEAKING OIL AT BLADE HUBS.  REPLACED PROPELLER.
